# SDR AWXA200601628

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69539194
- Condition: Cracked
- Location: Fuselage
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CHECK - NR 5934563,  FWD CARGO COMPARMENT DOOR,  FWD FRAME  UPPER ANGLE BRACKET CRACKED.   REPLACED FWD CARGO COMPARMENT DOOR,  FWD FRAME  UPPER ANGLE BRACKET IAW SRM 51-40-02, FIGURES 8 & 12.
